Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 20 year old female with allergy to unspecified medications who in approximately December 2006, around 2 months ago, was vaccinated with the first dose of HPV (lot #not reported). Concomitant medications were unspecified. In approximately December 2006, five minutes after receiving the first dose of the vaccine, the patient experienced tingling around her mouth and numbness that lasted for 20 minutes. The patient sought medical attention. The patient was then sent home and had no further problems. The patient did not continue the vaccination series because of the reaction. At the time of reporting, the patient had recovered. No further information was available at the time of reporting. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166